# SDR SWAA2014062429337

- Difficulty date: June 21, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 34,157 hours, 19,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: 285A17102
- Part serial: D03829
- Condition: Broken
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LIGHTING PANEL EMER SWITCH GUARD BROKEN.  R & R MODULE IAW MM.
